| Model Number |
5480 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient presented on (b)(6) 2022 with their pacemaker at elective replacement indicator (eri), and indication of premature battery depletion could not be confirmed.The device was pending explant, but no intervention was reported.The patient was stable.
Additional Manufacturer Narrative
Correction: upon review, the pulse generator should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.